MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-114-100
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: (b)(6).Block h6: device code a1802 captures the reportable event of foreign material present in the packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used on unknown date.It was reported that there was a hair found in the packaging.The procedure was completed with another bite blox.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: this event was reported by the sales representative.The healthcare facility (b)(6).Block h6: device code a1802 captures the reportable event of foreign material present in the packaging.Block h11: the returned bite blox was analyzed.The pouch itself was unopened, and no visual defects/damage was noted with the pouch.No evidence of damage was observed to the bite blox inside the pouch.Visual inspection of the pouch interior noted presence of a single hair.Product analysis confirmed the reported event of foreign material present in the packaging.Upon visual inspection of the returned unopened pouch confirmed that a single hair was present.Therefore, a review and analysis of all available information indicated the most probable cause is quality control deficiency, which indicates that the problems can be traced to the failure to maintain or establish techniques for controlling and verifying the product specifications including implied but undocumented specifications.
 
Event or Problem Description

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22543420
Report Number3005099803-2025-03338
Device Sequence Number17896024
Product Code MNK
UDI-Device Identifier00816849010168
UDI-Public(01)00816849010168(11)240914(10)240914
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Device Catalogue NumberSBT-114-100
Device Lot Number0000240914
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown